seL4-US
×

seL4 Summit
seL4 Summit
seL4 Summit

Air Force Research Laboratory
Defense Advanced Research Projects Agency
seL4
Air Force Research Laboratory
Defense Advanced Research Projects Agency
seL4
Air Force Research Laboratory
Defense Advanced Research Projects Agency
seL4

The first Annual seL4 Summit is focused on maturation of the technology, stable software distribution, expansion of user adoption, and transition into various applications.

November 14 - 16, 2018


For general information (Wiki, GitHub, etc.) about the seL4 Microkernel, please visit https://www.sel4-us.org

Agenda

Wednesday, November 14, 2018 Belmont II, III, IV
Breakfast (Bellmont Foyer) 8:00AM - 8:45AM
Session #1 Assured Systems – Overview Chair – Dr. Jason Li
• Opening Remarks and Introduction (Dr. Raymond Richards) PDF 8:45AM - 9:00AM
• Keynote: A Hardware-Software Total-System View of Trustworthiness (Dr. Peter Neumann, SRI International) PDF 9:00AM - 10:00AM
• The Evolution of Secure Operating Systems (Prof. Trent Jaeger, Penn State University) PDF 10:00AM - 10:30AM
• seL4: Past, Present, Future (Dr. Gernot Heiser, Data 61) PDF 10:30AM - 11:00AM
BREAK (20 minutes) 11:00AM - 11:20AM
Session #2 seL4 Center of Excellence Chair – Douglas Schafer
• HACMS Program and seL4 Visions (Dr. Raymond Richards, DARPA) PDF 11:20AM - 11:50AM
• seL4 CoE: Plans and Progress (Nicholas Evancich, IAI) PDF 11:50AM - 12:10PM
• Practical Use of seL4 (Robert VanVossen, DornerWorks) PDF 12:10PM - 12:30PM
LUNCH (Red Fox - 1 hour) 12:30PM - 1:30PM
Session #3 Government Efforts Chair – Daniel Fayette
• AFRL ARES Program (Douglas Schafer, AFRL/RIGA) PDF 1:30PM - 2:00PM
• An Overview of the DHS S&T CPSSEC Program (Dr. Christos Papadopoulos, DHS) PDF 2:00PM - 2:30PM
• TARDEC Related Program Efforts (Leonard Elliott, Eric Bennett, Army TARDEC) PDF 2:30PM - 3:00PM
• NSF CPS Security Programs (Dr. David Corman, NSF) PDF 3:00PM - 3:30PM
BREAK (15 minutes) 3:30PM - 3:45PM
Session #4 Industry & Academia Efforts – Part I Chair – Dr. Paul Pazandak
• Steal this Drone: High-Assurance Cyber Military Systems (Dr. Darren Cofer, Rockwell Collins) PDF 3:45PM - 4:05PM
• seL4-enabled security mechanisms for cyber-physical systems (David Payton, Dr. Aleksey Nogin, HRL) PDF 4:05PM - 4:25PM
• Creating a Practical Security Architecture Based on seL4 (Prof. Simon Ou, University of South Florida; Dr. Raj Rajagopalan, Honeywell) PDF 4:25PM - 4:45PM
Closing Remarks (Douglas Schafer, AFRL/RIGA) 4:45PM - 5:00PM


Thursday, November 15, 2018 Belmont II, III, IV
Breakfast (Bellmont Foyer) 8:00AM - 8:45AM
Session #5 Formal Verification and Tools Chair – Dr. Gabriela Ciocarlie
• The Formal Verification of seL4 (Dr. June Andronick, Data 61) PDF 8:45AM - 9:15AM
• Verifiable C and the Verified Software ToolChain (Dr. Lennart Beringer, Dr. Andrew Appel, Princeton University) PDF 9:15AM - 9:45AM
• Scalable Verification of Legacy Binaries on COTS Hardware (Prof. Freek Verbeek and Prof. Binoy Ravindran, Virginia Tech) PDF 9:45AM - 10:15AM
• ISA-Modular, Dependently Typed Validation of Native Codes (Prof. Kevin Hamlen, University of Texas at Dallas) PDF 10:15AM - 10:45AM
• Component Oriented Engineering (Dr. John Launchbury, Galois) PDF 10:45AM - 11:15AM
BREAK (15 minutes) 11:15AM - 11:30AM
Session #6 seL4 CoE Panel Discussion (Moderator: Dr. Jason Li) 11:30AM - 12:30PM
• Dr. Peter Neumann, SRI International
• Dr. Gernot Heiser, Data 61
• Prof. Trent Jaeger, Penn State University
• Dr. Lok Yan, Air Force Research Laboratory PDF
• Dr. John Launchbury, Galois
LUNCH (Red Fox - 1 hour) 12:30PM - 1:30PM
Session #7 Industry & Academia Efforts– Part II Chair – Dr. Simon Ou
• Secure Boot of a Virtualization Environment on seL4 (Dr. Stuart Card, Critical Technologies) Web Link 1:30PM - 1:50PM
• Verified Network Stack Synthesis for seL4 (Dr. Eric Smith, Kestrel Technology) 1:50PM - 2:10PM
• A Secure Distributed Computing Middleware for the seL4 Ecosystem (Dr. Paul Pazandak, RTI) PDF 2:10PM - 2:30PM
• A Mixed-Criticality Medical Device Platform Based on seL4 (Todd Carpenter, Adventium Labs) PDF 2:30PM - 2:50PM
• Enabling Trustworthy Remote Recovery with seL4 (Kyle Ingols, MIT Lincoln Labs) PDF 2:50PM - 3:10PM
BREAK (15 minutes) 3:10PM - 3:25PM
Session #8 seL4, CoE and Assured Systems – Way forward Chair – Dr. Lok Yan
• Extending Security Guarantees Above, Below and Within seL4 (Dr. Gabriela Ciocarlie, SRI International) 3:25PM - 3:45PM
• CMU SEI Efforts on Assured Systems (Dr. Greg Shannon, SEI CERT) PDF 3:45PM - 4:05PM
• Cyber Resilient Operating System (Jon Paulikonis, Naval Air Systems Command) 4:05PM - 4:25PM
• seL4 Center of Excellence Management and Transition (Jerry Dussault, Griffiss Institute / Cyber Research Institute) PDF 4:25PM - 4:45PM
Closing Remarks (Dr. Raymond Richards, DARPA) 4:45PM - 5:00PM

PDFDownload all the presentations in one large zip file.


Parallel Training Session Track (Thursday and Friday)

Thursday, November 15, 2018 Belmont I
Breakfast (Bellmont Foyer) 8:00AM - 8:45AM
Training setup for those who registered 9:00AM - 12:30PM
LUNCH (Red Fox - 1 hour) 12:30PM - 1:30PM
Training Session #1 Nick Evancich
• seL4 Overview 1:30PM - 2:00PM
• seL4 Repository Organization 2:00PM - 2:45PM
BREAK (15 minutes) 2:45PM - 3:00PM
Training Session #2 Nick Evancich
• seL4Test Hands-On 3:00PM - 3:45PM
• seL4 Hello World Hands-On 3:45PM - 5:00PM


Friday, November 16, 2018 Belmont I
Breakfast (Bellmont Foyer) 8:00AM - 8:45AM
Training Session #3 Nick Evancich
• seL4 Raspberry Pi3 Hands-On (A Raspberry Pi3 kit will be given to each Training Session registrant) 9:00AM - 10:00AM
• Overview of the seL4 API 10:00AM - 11:00AM
BREAK (15 minutes) 11:00AM - 11:15AM
Training Session #4 Nick Evancich
• seL4 API For Multi-Threaded Applications Hands-On 11:15AM - 12:30PM
LUNCH (Bellmont Foyer - 1 hour) 12:30PM - 1:30PM
Question and Answer Session 1:30PM - 3:00PM

Venue

Hilton Washington Dulles Airport

hotel

To book a room, please email Hilton's Room Coordinator for the seL4 Summit Event

seL4 Summit Registration

Would you like to attend the seL4 Summit?

Please visit the official seL4 Summit Registration website

Contact

Do you have additional questions about the seL4 Summit?

summit@sel4-us.org